Vol. 10, No. 4, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Bases for the global Weyl modules of $\mathfrak{sl}_n$ of highest weight $m\omega_1$

Samuel Chamberlin and Amanda Croan

Vol. 10 (2017), No. 4, 573–581
Abstract

We utilize a theorem of B. Feigin and S. Loktev to give explicit bases for the global Weyl modules for the map algebras of the form sln A of highest weight mω1. These bases are given in terms of specific elements of the universal enveloping algebra, U(sln ⊗ A), acting on the highest weight vector.

Keywords
Lie algebra, module, representation, Weyl
Mathematical Subject Classification 2010
Primary: 17B10
Milestones
Received: 29 June 2015
Accepted: 25 August 2015
Published: 7 March 2017

Communicated by Jim Haglund
Authors
Samuel Chamberlin
Department of Information Systems, Computer Science and Mathematics
Park University
8700 NW River Park Drive #30
Parkville, 64152
United States
Amanda Croan
Department of Information Systems, Computer Science and Mathematics
Park University
8700 NW River Park Drive #30
Parkville, 64152
United States